MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT 52 MULTI-HOLE; ACETABULAR SHELL

MEDACTA INTERNATIONAL SA CUP: MPACT 52 MULTI-HOLE; ACETABULAR SHELL
Model Number 01.32.152MH
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 april 2021: lot 1900203: (b)(4) items manufactured and released on 13-june-2019.Expiration date: 2024-05-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Primary performed in (b)(6) 2021.Post-op x-rays revealed a malpositioned cup.In (b)(6) 2021 the surgeon successfully revised the cup, liner, and head.

Brand Name
CUP: MPACT 52 MULTI-HOLE
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11854201
Report Number3005180920-2021-00404
Device Sequence Number11572482
Product Code LPH
UDI-Device Identifier07630030810800
UDI-Public07630030810800
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/29/2024
Device Model Number01.32.152MH
Device Catalogue Number01.29.209
Device Lot Number2005405
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2021
Initial Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;